A tiny peculiar Fréchet space

Roman Frič; Josef Novák

Czechoslovak Mathematical Journal (1984)

  • Volume: 34, Issue: 1, page 22-27
  • ISSN: 0011-4642

How to cite

top

Frič, Roman, and Novák, Josef. "A tiny peculiar Fréchet space." Czechoslovak Mathematical Journal 34.1 (1984): 22-27. <http://eudml.org/doc/13424>.

@article{Frič1984,
author = {Frič, Roman, Novák, Josef},
journal = {Czechoslovak Mathematical Journal},
keywords = {countable sequentially regular Fréchet space},
language = {eng},
number = {1},
pages = {22-27},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {A tiny peculiar Fréchet space},
url = {http://eudml.org/doc/13424},
volume = {34},
year = {1984},
}

TY - JOUR
AU - Frič, Roman
AU - Novák, Josef
TI - A tiny peculiar Fréchet space
JO - Czechoslovak Mathematical Journal
PY - 1984
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 34
IS - 1
SP - 22
EP - 27
LA - eng
KW - countable sequentially regular Fréchet space
UR - http://eudml.org/doc/13424
ER -

References

top
  1. R. Engelking, General topology, Warszawa 1977. (1977) Zbl0373.54002MR0500780
  2. S. P. Franklin, Spaces in which sequences suffice, Fund. Math. 57 (1965), 107-115. (1965) Zbl0132.17802MR0180954
  3. M. Fréchet, 10.1007/BF03018603, Rend. Cire. Mat. Palermo 22 (1906), 1-74. (1906) DOI10.1007/BF03018603
  4. R. Frič, A note on Fréchet spaces, Comment. Math. Univ. Carolinae 13 (1972), 411 to 418. (1972) MR0319149
  5. R. Frič, Further note on Fréchet spaces, Comment. Math. Univ. Carolinae 14 (1973), 661-667. (1973) MR0334152
  6. R. Frič, On E-sequentially regular spaces, Czechoslovak Math. J. 26 (101) (1976), 604-612. (1976) MR0428240
  7. F. Frič V. Koutník, Sequential structures. Convergence structures and applications to analysis, Abh. Akad. Wiss. DDR, Abt. Math. - Naturwiss. - Technik, 1979, N4 4N. Akademie Verlag, Berlin 1980, 37-56. (1979) MR0614000
  8. F. Frič V. Koutník, Sequential convergence since Kanpur conference. General Topology and its Relations to Modern Analysis and Algebra, V (Proc. Fifth Prague Topological Sympos., Prague, 1981). Heldermann Verlag, Berlin, 1982, 193-205. (1981) MR0698413
  9. R. Frič P. Vojtáš, Variants of complete regularity, Abstracts Amer. Math. Soc. Vol. 2, Number 6, October 1981, # 81T-54-572, 556. (1981) 
  10. F. B. Jones, 10.1090/S0002-9939-1958-0093757-9, Proc. Amer. Math. Soc. 9 (1958), 483-486. (1958) Zbl0091.36102MR0093757DOI10.1090/S0002-9939-1958-0093757-9
  11. P. Mikusinski, Problems posed at the conference, Proc. Conf. on Convergence, Szczyrk, 1979, Katowice, 1980, 110-112. (1979) MR0639325
  12. V. Koutník, On sequentially regular convergence spaces, Czechoslovak Math. J. 17 [92] (1967), 232-247. (1967) MR0215277
  13. J. Novák, Regulární prostor, na němž je každá spojita funkce konstantní, Čas. pěst. mat. a fyz. 75 (1948), 58-68. (1948) MR0028576
  14. J. Novák, On convergence spaces and their sequential envelopes, Czechoslovak Math. J. 15 (90) (1965), 74-100. (1965) MR0175083
  15. J. Novak, On some problems concerning the convergence spaces and groups, General Topology and its Relations to Modern Analyzis and Algebra (Proc. Kanpur Topological Conf., 1968). Academia, Praha 1970, 219-229. (1968) MR0278253
  16. F. Siwiec, 10.1216/RMJ-1975-5-1-1, . Rocky Mountain J. Math. 5 (1975), 1-60. (1975) Zbl0294.54021MR0358699DOI10.1216/RMJ-1975-5-1-1

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.